# SDR IPXA11664649

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 1395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE BY GROUND PERSONNEL AT STA 1395.  FUSELAGE SKIN REPAIR AT STA 1395, STR 33L TO STR 37L ACCOMPLISHED IAW EO B767-5330-41275-A.  ACFT OK FOR SERVICE.
